# SDR TRAX200800388

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 20,199 hours, 16,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FACING OVERWING EMERGENCY EXIT LIGHTS IN CEILING INOP.  RESET SYS C/B.
